# SDR DALA2022101406664

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 45,157 hours, 38,751 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9576 -ATB- DUE TO A CABIN INFLOW MESSAGE. CORRECTIVE ACTION: MAINTENANCE ADJUSTED THE AFT CARGO DOOR, PERFORMED A SUCCESSFUL DECAY CHECK AND RETURNED TO SERVICE.
